1992 Journal Article Affine (2-Loop) Wznw Model, Reduction and Spontaneous Breakdown of Conformal SymmetryZhang, YZ (1992). Affine (2-Loop) Wznw Model, Reduction and Spontaneous Breakdown of Conformal Symmetry. Modern Physics Letters a, 7 (16), 1399-1409. doi: 10.1142/S0217732392001075 |
1991 Journal Article Affine Cs Theories and Wznw ModelsBonora, L, Martellini, M and Zhang, YZ (1991). Affine Cs Theories and Wznw Models. Nuclear Physics B, 365 (3), 655-679. doi: 10.1016/0550-3213(91)90514-X |
1991 Journal Article Generalized Sine-Gordon Theory and Perturbed Sl(2)kappa Wznw ModelZhang, YZ (1991). Generalized Sine-Gordon Theory and Perturbed Sl(2)kappa Wznw Model. Modern Physics Letters a, 6 (22), 2023-2032. doi: 10.1142/S0217732391002190 |
1991 Journal Article Sl(2)k Wznw Models, Perturbations and Integrable ModelsBonora, L, Zhang, YZ and Martellini, M (1991). Sl(2)k Wznw Models, Perturbations and Integrable Models. International Journal of Modern Physics a, 6 (9), 1617-1639. doi: 10.1142/S0217751X9100085X |
1991 Journal Article Affine Cs Theories, Affine Wznw Models and Integrable ModelsBonora, L, Martellini, M and Zhang, YZ (1991). Affine Cs Theories, Affine Wznw Models and Integrable Models. Physics Letters B, 253 (3-4), 373-379. doi: 10.1016/0370-2693(91)91735-E |
1990 Book Introduction to anomalous gauge theoriesZhang, Yao-Zhong (1990). Introduction to anomalous gauge theories. Jilin, China: Jilin Science and Technology Press. |
1989 Journal Article Derivation of Anomalous Commutator and Jacobian From Very General ConditionsZhang, YZ (1989). Derivation of Anomalous Commutator and Jacobian From Very General Conditions. Physical Review Letters, 62 (19), 2221-2224. doi: 10.1103/PhysRevLett.62.2221 |
1989 Journal Article Some Algebraic Identities in Anomalous Gauge-TheoriesZhang, YZ (1989). Some Algebraic Identities in Anomalous Gauge-Theories. Journal of Physics A-Mathematical and General, 22 (9), L371-L375. doi: 10.1088/0305-4470/22/9/004 |
1989 Journal Article Covariant Anomaly and Cohomology in Connection SpaceZhang, YZ (1989). Covariant Anomaly and Cohomology in Connection Space. Physics Letters B, 219 (4), 439-442. doi: 10.1016/0370-2693(89)91091-5 |
1988 Journal Article Algebraic Aspects of the Descent EquationsZhang, YZ (1988). Algebraic Aspects of the Descent Equations. Journal of Physics A-Mathematical and General, 21 (22), L1055-L1057. doi: 10.1088/0305-4470/21/22/003 |
1988 Journal Article The Virasoro Algebra and Group in 4 DimensionsZhang, YZ (1988). The Virasoro Algebra and Group in 4 Dimensions. Journal of Mathematical Physics, 29 (5), 1241-1243. doi: 10.1063/1.528199 |
1988 Journal Article Chiral Jacobian and Wess-Zumino-Witten Term in the Hybrid Chiral Bag ModelChen, YX, Yue, RH and Zhang, YZ (1988). Chiral Jacobian and Wess-Zumino-Witten Term in the Hybrid Chiral Bag Model. Physics Letters B, 202 (4), 587-590. doi: 10.1016/0370-2693(88)91869-2 |
1988 Journal Article Cohomological Analysis in Skyrme Model and Boundary Effect of Chiral Bag ModelHou, BY, Chen, YX and Zhang, YZ (1988). Cohomological Analysis in Skyrme Model and Boundary Effect of Chiral Bag Model. Scientia Sinica Series A-Mathematical Physical Astronomical & Technical Sciences, 31 (2), 172-182. |
1988 Journal Article Some Remarks On the Extension of Loop-GroupsHou, BY and Zhang, YZ (1988). Some Remarks On the Extension of Loop-Groups. Journal of Physics A-Mathematical and General, 21 (2), 345-352. doi: 10.1088/0305-4470/21/2/013 |
1987 Journal Article Removing Faddeev Commutator AnomalyZhang, YZ (1987). Removing Faddeev Commutator Anomaly. Letters in Mathematical Physics, 14 (4), 303-310. doi: 10.1007/BF00402139 |
1987 Journal Article Another Construction of the Virasoro GroupZhang, YZ (1987). Another Construction of the Virasoro Group. Journal of Physics A-Mathematical and General, 20 (11), 3099-3102. doi: 10.1088/0305-4470/20/11/016 |
1987 Journal Article Cohomology in Connection Space, Family Index Theorem, and Abelian Gauge StructureHou, BY and Zhang, YZ (1987). Cohomology in Connection Space, Family Index Theorem, and Abelian Gauge Structure. Journal of Mathematical Physics, 28 (8), 1709-1715. doi: 10.1063/1.527480 |
1987 Journal Article Errata: Comment on the constraint for anomalous Jacobi identityHuo, Bo-Yu and Zhang, Yao-zhong (1987). Errata: Comment on the constraint for anomalous Jacobi identity. Modern Physics Letters A, 02 (06), 447-447. doi: 10.1142/s0217732387001324 |
1987 Journal Article Realization of the 3-Cocycle of the Gauge Group in Hamiltonian-DynamicsZhang, YZ (1987). Realization of the 3-Cocycle of the Gauge Group in Hamiltonian-Dynamics. Physics Letters B, 189 (1-2), 149-153. doi: 10.1016/0370-2693(87)91287-1 |
1987 Journal Article Exact Calculation of the Fermion Determinant in Chiral Qcd2 Reflecting the Full Regularization DependenceZhang, YZ (1987). Exact Calculation of the Fermion Determinant in Chiral Qcd2 Reflecting the Full Regularization Dependence. Zeitschrift Fur Physik C-Particles and Fields, 36 (3), 449-453. doi: 10.1007/BF01573939 |